@article{RSMUP_1983__70__21_0, author = {Goldsmith, B.}, title = {Essentially indecomposable modules over a complete discrete valuation ring}, journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova}, volume = {70}, year = {1983}, pages = {21-29}, mrnumber = {742107}, zbl = {0581.13009}, language = {en}, url = {http://dml.mathdoc.fr/item/RSMUP_1983__70__21_0} }
Goldsmith, B. Essentially indecomposable modules over a complete discrete valuation ring. Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983) pp. 21-29. http://gdmltest.u-ga.fr/item/RSMUP_1983__70__21_0/
[1] Some invariants of p-groups, Michigan Math. J., 11 (1964), pp. 137-149. | MR 180601 | Zbl 0126.26903
- ,[2] On endomorphism rings of primary abelian groups, Quart. J. Math. (Oxford) (2), 20 (1969), pp. 277-296. | MR 258949 | Zbl 0205.32506
,[3] Infinite Abelian Groups Vol. I, Academic Press, New York and London, 1970. | MR 255673 | Zbl 0209.05503
,[4] Infinite Abelian Groups - Vol. II, Academic Press, New York and London, 1973. | MR 349869 | Zbl 0257.20035
,[5] Essentially -rigid families of abelian p-groups, J. London Math. Soc., (2), 18 (1978), pp. 70-74. | MR 502658 | Zbl 0389.20045
,[6] Lectures in Set Theory, Lecture Notes in Mathematics - Vol. 217, Springer-Verlag, Berlin 1971. | MR 321738 | Zbl 0236.02048
,[7] Infinite Abelian Groups, University of Michigan Press, Ann Arbor, 1954. | MR 65561 | Zbl 0194.04402
,[8] Characterisation of the endomorphism rings of divisible torsion modules and reduced complete torsion-free modules over complete discrete valuation rings, Pacific J. Math., 37 (1971), pp. 141-170. | MR 310018 | Zbl 0214.05704
,[9] Homomorphisms of primary abelian groups, Topics in Abelian Groups, pp. 215-310, Scott, Foresman & Co., Chicago, 1963. | MR 177035
,[10] Existence of rigid-like families of abelian p-groups, Model Theory and Algebra, Lecture Notes in Mathematics Vol. 498, pp. 384-402, Springer-Verlag, Berlin, 1975. | MR 412299 | Zbl 0329.20037
,[ 11 ] Infinite Abelian Groups, Whitehead problem and some constructions, Israel J. Math., 18 (1974), pp. 243-256. | MR 357114 | Zbl 0318.02053
,